I haved never used that medication, but have suffered from the infections. I found that olive oil helps with the skin irritation. I think it is along the same theory with handling peppers, the oil coats the skin and lessens the irritation. I don't know if you should necessarily try it, but for myself, it helped as much as the anti-itch cream that comes with over the counter meds. I guess I would ask my doctor if I were you and still suffering, why not try it if they can't tell you why not. It maybe a very bad thing to do...but it helped me.
Originally Posted by texwanda
I was diagnosed with my first yeast infection on Monday. My doctor prescribed me Diflucan and I took it around noon on Monday. Last night, my entire gential area and anus was burning something fierce. I also experienced nausea and what felt like a fever. I'm feeling better this morning - although there is still some nausea. Would this be a reaction to the medication? Is it part of the normal healing process?